# SDR MASA200500760

- Difficulty date: September 28, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 19,296 hours, 14,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6098 PHX - LEFT EMERGENCY DOOR EXIT SIGN INOP.  MAINTENANCE REPLACED THE LIGHT.
